# SDR JJB2001F00000

- Difficulty date: April 27, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 2150 · Cabin Cooling System
- Part: Packing
- Part number: 19357222
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN CABIN DURING CLIMB-OUT.  REPLACED PACKING.  REFRIGERATION PACK TIME CHANGED.  (M)
